Skip to Main content Skip to Navigation
Journal articles

Mean-variance hedging under multiple defaults risk

Complete list of metadatas

https://hal-univ-paris8.archives-ouvertes.fr/hal-02879243
Contributor : Haki Shtalbi <>
Submitted on : Tuesday, June 23, 2020 - 4:14:05 PM
Last modification on : Thursday, June 25, 2020 - 3:36:54 AM

Identifiers

  • HAL Id : hal-02879243, version 1

Citation

Sebastien Choukroun, Stéphane Goutte, Armand Ngoupeyou. Mean-variance hedging under multiple defaults risk. Stochastic Analysis and Applications, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2015, 33 (5), pp.757-791. ⟨hal-02879243⟩

Share

Metrics

Record views

15